Open Access

Connected components of partition preserving diffeomorphisms


Abstract

Let $f:\mathbb{R}^2\to\mathbb{R}$ be a homogeneous polynomial and $\mathcal{S}(f)$ be the group of diffeomorphisms $h$ of $\mathbb{R}^2$ preserving $f$, i.e. $f \circ h =f$. Denote by $\mathcal{S}_{\mathrm{id}}(f)^{r}$, $(0\leq r \leq \infty)$, the identity component of $\mathcal{S}(f)$ with respect to the weak Whitney $C^{r}_{W}$-topology. We prove that $\mathcal{S}_{\mathrm{id}}(f)^{\infty} = \cdots = \mathcal{S}_{\mathrm{id}}(f)^{1}$ for all $f$ and that $\mathcal{S}_{\mathrm{id}}(f)^{1} ot= \mathcal{S}_{\mathrm{id}}(f)^{0}$ if and only if $f$ is a product of at least two distinct irreducible over $\mathbb{R}$ quadratic forms.


Full Text





Article Information

TitleConnected components of partition preserving diffeomorphisms
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 3, 264-279
MathSciNet MR2567311
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

Sergiy Maksymenko
Topology Department, Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Sergiy Maksymenko, Connected components of partition preserving diffeomorphisms, Methods Funct. Anal. Topology 15 (2009), no. 3, 264-279.


BibTex

@article {MFAT476,
    AUTHOR = {Maksymenko, Sergiy},
     TITLE = {Connected components of partition preserving diffeomorphisms},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {3},
     PAGES = {264-279},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=476},
}


All Issues